MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC RemunityPRO Pump for Remodulin (treprostinil) Injection; Infusion Pump

Millyard Advanced Medical Products, LLC RemunityPRO Pump for Remodulin (treprostinil) Injection; Infusion Pump
Model Number DKUT-21073-007; DKUT-21134-001
Medical Device Problem Codes Leak/Splash (1354); Failure to Pump (1502); Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 10-jul-2026 from accredo specialty pharmacy, and forwarded to millyard advanced medical products, llc on 11-jul-2026.The patient's caregiver reported that medication from a cassette had leaked into the patient's remunitypro pump, serial number: (b)(6), and the system displayed a pump failure alarm.It was further stated that a "humming" noise was observed when a battery was inserted into the pump.The patient's caregiver also reported that the patient's second remunitypro pump, serial number: (b)(6), would not complete the self-test.After several failed attempts to troubleshoot, the system generated a pump failure alarm.The patient experienced an interruption in therapy but denied any symptoms.Two replacement systems were couriered to the patient by the specialty pharmacy.
 
Additional Manufacturer Narrative
Efforts to obtain additional information from accredo specialty pharmacy were unsuccessful.No components or additional information relevant to the reported event have been made available to millyard advanced medical products, llc, for further investigation.

Brand Name
RemunityPRO Pump for Remodulin (treprostinil) Injection
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
meagan armstrong
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50180976
Report Number3016798778-2026-00251
Device Sequence Number8281713
Product Code FRN
UDI-Device Identifier00850017421240
UDI-Public(01)00850017421240
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-21073-007; DKUT-21134-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale
Patient Weight146 LB